# SDR AALA202402151587

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 29,578 hours, 12,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725686300100
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING BOTTOM SKIN PANEL #3 HYDRAULIC LINE PASS THROUGH AREA WORN DUE TO THE HYDRAULIC LINES CHAFFING BETWEEN WING RIBS 7 AND 8 AT #2 ENGINE PLYON STATION 5723. REPAIRED SKIN PANEL PER EA 349469A.
